Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An implicit function theorem for small divisor problems


Author: E. Zehnder
Journal: Bull. Amer. Math. Soc. 80 (1974), 174-179
MSC (1970): Primary 35A35, 58C15, 70F15, 70H20
DOI: https://doi.org/10.1090/S0002-9904-1974-13407-5
MathSciNet review: 0339259
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20-63. MR 17, 782. MR 75639
  • 2. A. N. Kolmogorov, Théorie générale des systèmes dynamiques et mécanique classique, Proc. Internat. Congress Math. Amsterdam, vol. I, North-Holland, Amsterdam, 1957, pp. 315-333. MR 20 #4066. MR 97598
  • 3. V. I. Arnol'd, Small denominators and problems of stability of motion in classical and celestial mechanics, Uspehi Mat. Nauk 18 (1963), no. 6 (114), 91-192=Russian Math. Surveys 18 (1963), no. 6, 85-191. MR 30 #943. MR 170705
  • 4. J. Moser, On invariant curves of area-preserving mappings of an annulus, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II, 1962, 1-20. MR 26 #5255. MR 147741
  • 5. J. Moser, A new technique for the construction of solutions of nonlinear differential equations, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1824-1831. MR 24 #A2695. MR 132859
  • 6. J. Moser, A rapidly convergent iteration method and non-linear partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), I: pp, 265-315, II: pp. 499-535. MR 33 #7667; 34 #6280.
  • 7. J. T. Schwartz, Nonlinear functional analysis, Lecture notes, 1964, Gordon and Breach, New York, 1969, pp. 33-44. MR 433481
  • 8. F. Sergeraert, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications, Ann. Sci. École Norm. Sup., 4e série, 5 (1972), 599-660. MR 418140
  • 9. H. Jacobowitz, Implicit function theorems and isometric embeddings, Ann. of Math. (2) 95 (1972), 191-225. MR 307127
  • 10. L. Nirenberg, An abstract form of the nonlinear Cauchy-Kowalewski theorem, J. Differential Geometry 6 (1972), 561-576. MR 322321
  • 11. H. Rüssmann, Kleine Nenner. II: Bemerkungen zur Newtonschen Methode, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. (1972), 1-10. MR 309297
  • 12. J. Moser, Stable and random motions in dynamical systems with special emphasis on celestial mechanics, Princeton Univ. Press, Princeton, N.J., 1973. MR 442980
  • 13. S. Graff, On the conservation of hyperbolic invariant tori for Hamiltonian systems, Dissertation, New York University, New York, June, 1971.
  • 14. S. Sternberg, Celestial mechanics, Part II, Benjamin, New York, 1969.
  • 15. E. Zehnder, The Moser-Nash implicit function theorem for small divisor problems (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A35, 58C15, 70F15, 70H20

Retrieve articles in all journals with MSC (1970): 35A35, 58C15, 70F15, 70H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13407-5

American Mathematical Society